# SDR CA960722011

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: AS104
- Condition: Seized
- Location: Elevator Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE OF ELEVATOR TRIM SYSTEM THE TRIM SEEMED VERY STIFF AND JUMPY. FOUND HORIZONTAL STAB CENTRE REAR SPAR PULLEY SEIZED.
